uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Wilson lines on noncommutative tori
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Physics, Department of Theoretical Physics.
2000 (English)In: PHYSICS LETTERS B, ISSN 0370-2693, Vol. 482, no 1-3, 271-275 p.Article in journal (Refereed) Published
Abstract [en]

We introduce the notion of a moonodromy for gauge fields with vanishing curvature on the noncommutative torus. Similar to the ordinary gauge theory, traces of the monodromies define noncommutative Wilson lines. Our main result is that these Wilson lines a

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 2000. Vol. 482, no 1-3, 271-275 p.
Keyword [en]
GEOMETRY
Identifiers
URN: urn:nbn:se:uu:diva-36887OAI: oai:DiVA.org:uu-36887DiVA: diva2:64786
Note
Addresses: Alekseev AY, Uppsala Univ, Inst Theoret Phys, Box 803, S-75108 Uppsala, Sweden. Uppsala Univ, Inst Theoret Phys, S-75108 Uppsala, Sweden. VA Steklov Math Inst, St Petersburg 191011, Russia.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Theoretical Physics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 321 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf